Journal Article
@Article
Artikel in Fachzeitschrift


Show entries of:

this year (2019) | last year (2018) | two years ago (2017) | Notes URL

Action:

login to update

Options:








Author, Editor(s)

Author(s):

Nürnberger, Günther
Rössl, Christian
Zeilfelder, Frank
Seidel, Hans-Peter

dblp
dblp
dblp
dblp

Not MPG Author(s):

Nürnberger, Günther
Zeilfelder, Frank

BibTeX cite key*:

nrsz:qiqpp:2004

Title

Title*:

Quasi-Interpolation by Quadratic Piecewise Polynomials in Three Variables

Journal

Journal Title*:

Computer Aided Geometric Design

Journal's URL:

http://www.sciencedirect.com/science/journal/01678396

Download URL
for the article:


Language:

English

Publisher

Publisher's
Name:

Elsevier

Publisher's URL:


Publisher's
Address:

Amsterdam, The Netherlands

ISSN:


Vol, No, pp, Date

Volume*:

22

Number:


Publishing Date:

2005

Pages*:

221-249

Number of
VG Pages:

50

Page Start:


Page End:


Sequence Number:


DOI:


Note, Abstract, ©

Note:


(LaTeX) Abstract:

A quasi-interpolation method for quadratic piecewise polynomials in three
variables is described which can be used for the efficient reconstruction and
visualization of gridded volume data. We analyze the smoothness
properties of the trivariate splines. We prove that the splines yield nearly
optimal approximation order while simultaneously its piecewise derivatives
provide optimal approximation of the derivatives of smooth functions.
The constants of the corresponding error bounds are given explicitly.
Numerical tests confirm the results and the efficiency
of the method.

URL for the Abstract:


Categories,
Keywords:


HyperLinks / References / URLs:


Copyright Message:


Personal Comments:


Download
Access Level:

Intranet

Correlation

MPG Unit:

Max-Planck-Institut für Informatik



MPG Subunit:

Computer Graphics Group

Appearance:

MPII WWW Server, MPII FTP Server, MPG publications list, university publications list, working group publication list, Fachbeirat, VG Wort


BibTeX Entry:

@ARTICLE{nrsz:qiqpp:2004,
AUTHOR = {N{\"u}rnberger, G{\"u}nther and R{\"o}ssl, Christian and Zeilfelder, Frank and Seidel, Hans-Peter},
TITLE = {Quasi-Interpolation by Quadratic Piecewise Polynomials in Three Variables},
JOURNAL = {Computer Aided Geometric Design},
PUBLISHER = {Elsevier},
YEAR = {2005},
VOLUME = {22},
PAGES = {221--249},
ADDRESS = {Amsterdam, The Netherlands},
}


Entry last modified by Christine Kiesel, 05/01/2005
Show details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)
Hide details for Edit History (please click the blue arrow to see the details)Edit History (please click the blue arrow to see the details)

Editor(s)
Christian Rössl
Created
09/28/2004 10:29:43 AM
Revisions
10.
9.
8.
7.
6.
Editor(s)
Christine Kiesel
Christian Rössl
Christian Rössl
Anja Becker
Anja Becker
Edit Dates
01.05.2005 15:36:38
04/01/2005 02:35:21 PM
03/14/2005 09:50:50 AM
04.02.2005 10:22:12
17.01.2005 12:27:29